# SDR ARWA9606053

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT HAS 3 INCH CRACK IN FITTING AT STA 780, LONGERON 22L.  REPAIRED AREA PER ROD SKETCH NR 96-04-25-007, DOUGLAS-APPROVED ACTION NR 296570.  FABRICATED AND TREATED DOUBLER PER DC-8 SRM 51-1-4, 51-1-8.  INSTALLED DOUBLER PER DC-8 SRM 51-3-0, 51-1-20D.
